# SDR P5CA2020031900123

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144955000702
- Part serial: VBRCL883
- Condition: Malfunctioned
- Location: Vibe Monitor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO. 1 ENG N2 VIBRATION SENSOR FAIL.( IAW AMM 77-31-02-004-001 AND 77-31-02-404-006 REV. 129 REPLACED THE ACCELEROMETER WITH SERVICEABLE PARTS FOR NO. 1 ENG. IAW AMM 71-00-00-712-168 REV. 129 PERFORM DRY MOTORING TEST, RESULT CONDITION NORMAL. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY. )
